MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYSPINE-MC DRILL GUIDE L03; INSTRUMENT FOR SPINE SURGERY

MEDACTA INTERNATIONAL SA MYSPINE-MC DRILL GUIDE L03; INSTRUMENT FOR SPINE SURGERY
Model Number 7.0723
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analyisi perfromed by 3d printed guide project manager: our analysis of the myspine process of this case found no deviations from the standard procedures.Each step has been performed correctly.We reprinted the guides and bone models and we checked the fitting and it conformed.We also spoke with the surgeon and he too confirmed that the fitting was ok and that he found it difficult because it was a complicated case due to the patient's morphology.
 
Event or Problem Description
During the primary spine surgery, the myspine guides did not fit properly on the vertebrae after dissection.The surgeon used a bridge guide at l4 was able to use the myspine guides but had to use fluoroscopy at l5.There was a 1 hour and 30 minute delay due to guides issue and additional anesthesia was administered.The surgery was completed successfully.Total surgery time: 3.5 to 4 hours.

Brand Name
MYSPINE-MC DRILL GUIDE L03
Common Device Name
INSTRUMENT FOR SPINE SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17000836
Report Number3005180920-2023-00389
Device Sequence Number15115612
Product Code PQC
UDI-Device Identifier07630040717519
UDI-Public07630040717519
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7.0723
Device Catalogue Number7.0723
Device Lot Number09423S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexFemale